Electronic Journal of Probability
- Electron. J. Probab.
- Volume 13 (2008), paper no. 60, 1808-1885.
Degenerate stochastic differential equations arising from catalytic branching networks
We establish existence and uniqueness for the martingale problem associated with a system of degenerate SDE's representing a catalytic branching network. The drift and branching coefficients are only assumed to be continuous and satisfy some natural non-degeneracy conditions. We assume at most one catalyst per site as is the case for the hypercyclic equation. Here the two-dimensional case with affine drift is required in work of [DGHSS] on mean fields limits of block averages for 2-type branching models on a hierarchical group. The proofs make use of some new methods, including Cotlar's lemma to establish asymptotic orthogonality of the derivatives of an associated semigroup at different times, and a refined integration by parts technique from [DP1].
Electron. J. Probab., Volume 13 (2008), paper no. 60, 1808-1885.
Accepted: 4 October 2008
First available in Project Euclid: 1 June 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60H10: Stochastic ordinary differential equations [See also 34F05]
Secondary: 35R15: Partial differential equations on infinite-dimensional (e.g. function) spaces (= PDE in infinitely many variables) [See also 46Gxx, 58D25] 60H30: Applications of stochastic analysis (to PDE, etc.)
This work is licensed under aCreative Commons Attribution 3.0 License.
Bass, Richard; Perkins, Edwin. Degenerate stochastic differential equations arising from catalytic branching networks. Electron. J. Probab. 13 (2008), paper no. 60, 1808--1885. doi:10.1214/EJP.v13-568. https://projecteuclid.org/euclid.ejp/1464819133